# SDR CA060428003

- Difficulty date: April 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,883 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 460635
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE AIRCRAFT LOST HYD PRESSURE AND A EMERGENCY EXTENTION WAS SUCCESSFULLY CARRIED OUT.  ON INSPECTING THE CAUSE OF THE HYD LEAK THE RT FILTER BOWL WAS FOUND TO BE LEAKING. WHEN REMOVING THE BOWL THE THIRD THREAD DOWN FROM THE TOP OF THE BOWL WAS FOUND CRACKED (ABOUT HALF WAY AROUND THE BOWL) ALLOWING THE FILTER BOWL TO TIP TO A ANGLE ALLOWING THE HYD PRESSURE TO BLOW THE FLUID OUT.  A NEW ASSY WAS INSTALLED WITH NO MORE PROBLEMS REPORTED. (TC NR 20060428003)
